Archived Edition Vol. 18, No. 2, 1992

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), G. Pisier (Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: V. Paulsen (Houston)

Houston Journal of Mathematics


Ar. Meenakshi, V. Chinnadurai
Some Remarks on the Covariance of the Moore-Penrose Inverse, pp. 167-174.

J. E. Pecaric, B. Mond
An Inequality for Operators in a Hilbert Space II, pp. 175-179.

James A. Schafer
Classifying Crossed Product Algebras, pp. 181-188.

R. Crouau, R. Hadiji, R. Lewandowski
Critical Sobolev Exponent and the Dimension Three, pp. 189-204.

Roger Lewandowski, Xiaomin Zheng
Some Remarks on a Variational Problem With Lack of Compactness, pp. 205-214.

V. Singh, R. M. Goel
Differential Inequalities and Local Valency, pp. 215-233.

M. M. Marsh, E. D. Tymchatyn
Inductively Weakly Confluent Mappings, pp. 235-250.

A. Jimenez-Melado, E. Llorens-Fuster
Stability of the Fixed Point Property for Nonexpansive Mappings, pp. 251-257.

D. P. Mishev
Oscillation of the Solutions of Non-Linear Parabolic Equations of Neutral Type, pp. 259-269.

Keith Whittington
A Level Crossing of the Square Requires Infinitely Many Constituants, pp. 271-277.

Myriam Comte, Gabriella Tarantello
A Neumann Problem With Critical Sobolev Exponent, pp. 279-294.

Don Hadwin, Thomas B. Hoover
Representations of Weighted Translation Algebras, pp. 295-318.